Drug Allergy Reaction.

Drug allergy Reaction. Chief Complaints A 24 yr old male attended Emergency with Maculo-papular rash widely distributed over chest, abdomen, back n extremities since 2days. No Associated chest pain, SOB, cough, pain Abdomen, Dysuria, loose stool, vomiting etc. Rashes are red erythematous n Pruritic. History of intake of 1 cap of Omeprazole which incited the reaction.

4 Likes

LikeAnswersShare

Omeparazole itself doesnot causes drug allergy but whatever additive or permitted colour may cause allergy.in addition foregion particles may be ingested along with water used for ingestion of capsule. Rx-1-inj avil 1amp plus hydrocortisone 100mg iv stat. Tab atarax 25mg 1×3 Tab defolet 6mg 1×3 Tab becoplus 1od×10 days.

May be adverse drug reactions to covering of capsules.i have seen 3-4 pts who have presented with same symptoms

Drug allergic rash.

S J Syndrome

Diseases Related to Discussion